# SDR FDEA201611074264

- Difficulty date: November 7, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,447 hours, 25,682 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT INBD SLAT NR 6 T/E WEDGE DELAMINATION FOUND. REPLACED THE SLAT IAW AMM 27-81-01
